BibTeX record journals/ijgi/QiuCYPHMHL19

download as .bib file

@article{DBLP:journals/ijgi/QiuCYPHMHL19,
  author    = {Haijun Qiu and
               Yifei Cui and
               Dongdong Yang and
               Yanqian Pei and
               Sheng Hu and
               Shuyue Ma and
               Junqing Hao and
               Zijing Liu},
  title     = {Spatiotemporal Distribution of Nonseismic Landslides during the Last
               22 Years in Shaanxi Province, China},
  journal   = {{ISPRS} Int. J. Geo-Information},
  volume    = {8},
  number    = {11},
  pages     = {505},
  year      = {2019},
  url       = {https://doi.org/10.3390/ijgi8110505},
  doi       = {10.3390/ijgi8110505},
  timestamp = {Thu, 06 Feb 2020 18:13:45 +0100},
  biburl    = {https://dblp.org/rec/journals/ijgi/QiuCYPHMHL19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics